Folgen
Paolo Marcellini
Paolo Marcellini
Professor Emeritus - Full Professor of Mathematics, University of Firenze, Italy
Bestätigte E-Mail-Adresse bei unifi.it - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Regularity and existence of solutions of elliptic equations with p,q-growth conditions
P Marcellini
Journal of Differential Equations 90 (1), 1-30, 1991
7861991
Regularity of minimizers of integrals of the calculus of variations with non standard growth conditions
P Marcellini
Archive for Rational Mechanics and Analysis 105, 267-284, 1989
6251989
Implicit partial differential equations
B Dacorogna, P Marcellini
Birkhauser, 1999
317*1999
Approximation of quasiconvex functions, and lower semicontinuity of multiple integrals
P Marcellini
manuscripta mathematica 51 (1-3), 1-28, 1985
2791985
Young measures
M Valadier
Methods of nonconvex analysis (Varenna, 1989) 1446, 152-188, 1990
2701990
Regularity for elliptic equations with general growth conditions
P Marcellini
Journal of Differential Equations 105 (2), 296-333, 1993
2421993
Everywhere regularity for a class of elliptic systems without growth conditions
P Marcellini
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 23 (1), 1-25, 1996
2381996
On the definition and the lower semicontinuity of certain quasiconvex integrals
P Marcellini
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 3 (5), 391-409, 1986
2301986
Periodic solutions and homogenization of non linear variational problems
P Marcellini
Annali di matematica pura ed applicata 117 (1), 139-152, 1978
2211978
General existence theorems for Hamilton-Jacobi equations in the scalar and vectorial cases
B Dacorogna, P Marcellini
Acta Mathematica 178 (1), 1-37, 1997
1821997
Anisotropic equations in L^ 1
L Boccardo, T Gallouet, P Marcellini
DIFFERENTIAL AND INTEGRAL EQUATIONS-ATHENS- 9, 209-212, 1996
1371996
Un example de solution discontinue d'un problème variationnel dans le cas scalaire [An example of discontinuous solution for a variational problem in the scalar case]
P Marcellini
Università di Firenze. Istituto Matematico'Ulisse Dini', 1988
137*1988
Nonlinear elliptic systems with general growth
P Marcellini, G Papi
Journal of Differential Equations 221 (2), 412-443, 2006
1362006
Do ungulates exhibit a food density threshold? A field study of optimal foraging and movement patterns
S Focardi, P Marcellini, P Montanaro
Journal of Animal Ecology, 606-620, 1996
1321996
Parabolic systems with p, q-growth: a variational approach
V Bögelein, F Duzaar, P Marcellini
Archive for Rational Mechanics and Analysis 210 (1), 219-267, 2013
1212013
Sulla convergenza delle soluzioni di disequazioni variazionali
L Boccardo, P Marcellini
Annali di Matematica Pura ed Applicata 110 (1), 137-159, 1976
1191976
Semicontinuity problems in the calculus of variations
P Marcellini, C Sbordone
Nonlinear Analysis: Theory, Methods & Applications 4 (2), 241-257, 1980
1181980
L^ infinity-regularity for variational problems with sharp nonstandard growth conditions
L Boccardo, P Marcellini, C Sbordone
BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A 4, 219-225, 1990
1151990
Lipschitz estimates for systems with ellipticity conditions at infinity
M Eleuteri, P Marcellini, E Mascolo
Annali di Matematica Pura ed Applicata (1923-) 195, 1575-1603, 2016
1022016
Regularity for some scalar variational problems under general growth conditions
P Marcellini
Journal of optimization theory and applications 90, 161-181, 1996
941996
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20